On Hilbert-Kunz Functions of Some Hypersurfaces

Li Chiang, Yu Ching Hung

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)499-527
Number of pages29
JournalJournal of Algebra
Volume199
Issue number2
DOIs
Publication statusPublished - 1998 Jan 15

Fingerprint

Hilbert Function
Hypersurface

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Hilbert-Kunz Functions of Some Hypersurfaces. / Chiang, Li; Hung, Yu Ching.

In: Journal of Algebra, Vol. 199, No. 2, 15.01.1998, p. 499-527.

Research output: Contribution to journalArticle

Chiang, Li ; Hung, Yu Ching. / On Hilbert-Kunz Functions of Some Hypersurfaces. In: Journal of Algebra. 1998 ; Vol. 199, No. 2. pp. 499-527.
@article{7ad59e19e193420dba9f22c5eb875ce9,
title = "On Hilbert-Kunz Functions of Some Hypersurfaces",
author = "Li Chiang and Hung, {Yu Ching}",
year = "1998",
month = "1",
day = "15",
doi = "10.1006/jabr.1997.7206",
language = "English",
volume = "199",
pages = "499--527",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On Hilbert-Kunz Functions of Some Hypersurfaces

AU - Chiang, Li

AU - Hung, Yu Ching

PY - 1998/1/15

Y1 - 1998/1/15

UR - http://www.scopus.com/inward/record.url?scp=0038855485&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038855485&partnerID=8YFLogxK

U2 - 10.1006/jabr.1997.7206

DO - 10.1006/jabr.1997.7206

M3 - Article

AN - SCOPUS:0038855485

VL - 199

SP - 499

EP - 527

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -